# SDR REXA2021101100829

- Difficulty date: August 23, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAILS AT RBL 9.00 CORRODED AND CHAFED BETWEEN FS 349 AND FS 469.	REMOVED AND REPLACED RH SEAT RAIL IAW CRJ 700 AMM 53-00-49-000-801-A03 AND CRJ 700 AMM 53-00-49-400-801-A03.   WVAC EMP STAMP #776 MTC
